# SDR AALA202404249091

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 33,223 hours, 13,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE SEAT MOUNTED EMERGENCY LIGHTS INOP AT ROW 17 AND 18 SECURED WALL MOUNTED PLUG (AALA202404249091) AND REPLACED COVER (AALA202404241466) REFERENCE AMM 25-21-41.
